Home|Suche|Sitemap|Webmail

Startseite FSU

Publications and Preprints


Foto_Melchior










Office:

Zimmer 3537A
Ernst-Abbe-Platz 2











Phone: (+49) 3641 9 46 135










Fax:

(+49) 3641 9 46 102











E-Mail:












Address:

Friedrich-Schiller-Universität Jena
Fakultät für Mathematik und Informatik
Institut für Mathematik
Lehrstuhl Analysis

Ernst-Abbe-Platz 2
07743 Jena
Germany



 

Peer-reviewed publications

Domination of quadratic forms

(with Daniel Lenz, Marcel Schmidt), Mathematische Zeitschrift, accepted

Tilings of convex sets by mutually incongruent equilateral triangles contain arbitrarily small tiles

(with Christian Richter), Discrete & Computational Geometry, 63(1), 2019

On the geometry of geodesics in discrete optimal transport

(with Matthias Erbar, Jan Maas), Calculus of Variations and Partial Differential Equations, Volume 58 (2018)

Sobolev-Type Inequalities and Eigenvalue Growth on Graphs with Finite Measure

(with Bobo Hua, Matthias Keller, Michael Schwarz), Proceedings of the American Mathematical Society, accepted

Diffusion determines the recurrent graph

(with Matthias Keller, Daniel Lenz, Marcel Schmidt), Advances in Mathematics, Volume 269 (2015), 364-398.

Preprints

Self-Adjoint Extensions of Bipartite Hamiltonians

(with Daniel Lenz, Timon Weinmann)

A Noncommutative Transport Metric and Quantum Markov Semigroups as Gradient Flows of the Entropy

submitted

Geometric properties of Dirichlet forms under order isomorphisms

(with Daniel Lenz, Marcel Schmidt), submitted

Stability of Kac regularity under domination of quadratic forms

submitted

Uniqueness of form extensions and domination of semigroups

(with Daniel Lenz, Marcel Schmidt), submitted

Master's thesis

Uniqueness of form extensions and domination of semigroups

(FSU Jena 2015, Advisor: Prof. Daniel Lenz)

Bachelor's thesis

Does diffusion determine the graph structure?

(FSU Jena 2013, Advisor: Prof. Daniel Lenz)